# SDR SWAA2024052072726

- Difficulty date: April 9, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 51,719 hours, 31,504 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 312 Rbl 10
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN INTERCOSTAL STA 312+5' RBL 10' CORROSION AROUND HOLE<[01] REMOVED CORROSION AT MAIN CABIN INTERCOSTAL STA 312+5' RBL 10'; CHECK LIMITS FOUND OUT OF LIMITS AS PER SRM 53-10-51-1A-1; REMOVED AND REPLACED INTERCOSTAL.;[02] VERIFIED STEP 1
